# SDR HEED072213

- Difficulty date: March 14, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 5,225 hours
- Engine: Tmeca ARRIEL1S1
- Engine time: 3,855 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 0292105230
- Part serial: 14S0
- Condition: Fluctuates
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLUCTUATING OIL PRESSURE . REPLACED UNIT.
